A 35-year-old member asked:
Can you tell me if mixing oxycodones and tramadol helps give you energy?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Addiction Medicine 50 years experience
No: And asking that question means you are using, or want to use, powerful and potentially abusable drugs for all the wrong reasons. The way to proper energy is a good diet, exercise, adequate sleep and good techniques of stress reduction - not stimulants like excessive caffeine, pharmaceuticals or any other magic. You are on the road to developing drug abuse, and you need to stop and consider.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Jun 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.